Engineering and Information Sciences

Publications

Publication Type :
Person :
Between Years :
and
Sorted By :
Word In Title :
2608 Publications

Show items/page
 
Page
of 261 

Li, P., Liu, K. & Zhong, W. (2018). Marching schemes for inverse scattering problems in waveguides with curved boundaries. Journal of Computational and Applied Mathematics, 328 287-301.
View Abstract

Marchetti, Y., Nguyen, H., Braverman, A. & Cressie, N. (2018). Spatial data compression via adaptive dispersion clustering. Computational Statistics and Data Analysis, 117 138-153.
View Abstract

Chen, W., Du, K. & Qiu, X. (2018). Analytic properties of American option prices under a modified Black–Scholes equation with spatial fractional derivatives. Physica A: Statistical Mechanics and its Applications, 491 37-44.
View Abstract

Renault, J., Sims, A., Williams, D. P. & Yeend, T. (2018). Uniqueness Theorems For Topological Higher-rank Graph C*-algebras. Proceedings Of The American Mathematical Society, 146 (2), 669-684.
View Abstract

Suesse, T. (2018). Marginal maximum likelihood estimation of SAR models with missing data. Computational Statistics and Data Analysis, 120 98-110.
View Abstract

Luangwilai, T., Sidhu, H. S. & Nelson, M. I. (2018). One-dimensional spatial model for self-heating in compost piles: Investigating effects of moisture and air flow. Food and Bioproducts Processing, 108 18-26.
View Abstract

He, X. & Zhu, S. (2018). A closed-form pricing formula for European options under the Heston model with stochastic interest rate. Journal of Computational and Applied Mathematics, 335 323-333.
View Abstract

Andrews, B., Holder, A., McCoy, J., Wheeler, G., Wheeler, V. & Williams, G. (2017). Curvature contraction of convex hypersurfaces by nonsmooth speeds. Journal für die reine und angewandte Mathematik, 727 169-190.
View Abstract

McCoy, J., Parkins, S. & Wheeler, G. (2017). The geometric triharmonic heat flow of immersed surfaces near spheres. Nonlinear Analysis, 161 44-86.
View Abstract

Brownlowe, N., Carlsen, T. Meier. & Whittaker, M. F. (2017). Graph algebras and orbit equivalence. Ergodic Theory and Dynamical Systems, 37 (2), 389-417.
View Abstract

Show items/page
 
Page
of 261 

Home